# SDR SWIA201232184

- Difficulty date: November 16, 2012
- Submitted: November 21, 2012
- Operation: Air carrier
- Aircraft: N641CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10122
- Aircraft time: 22,116 hours, 15,760 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Rod
- Condition: Failed
- Location: Pax Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR WON'T OPEN.  (FLT 4595)  REPLACED VENT VALVE SPRING ROD IAW AMM 52-11-15.  P/N 601R318960-1
